# SDR HEEA20120512859

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N274X
- Make and model: Skrsky S76C
- Aircraft serial: 760440
- Aircraft time: 13,662 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENROUTE AT 3000-FT, NR 1 ENGINE FIRE LIGHT ILLUMINATED.  CREW FOLLOWED EMERGENCY CHECKLIST.  DECLARED EMERGENCY.  SHUTDOWN NR 1 ENGINE, FIRE LIGHT REMAINED ON.  EXPENDED MAIN FIRE EXTINGUISHER AND RESERVE FIRE EXTINGUISHER, FIRE LIGHT REMAINED ON.  CREW COMPLETED SINGLE ENGINE LANDING.  NO EVIDENCE OF FIRE.  MX CLEANED MOISTURE FROM THE CONNECTORS TO BOTH FLAME DETECTORS AND THE CONNECTOR AT STA 215 AND STA 300.
